Amiri, Rama, Zarebnia, Mohammad, Raisi Tousi, Reihaneh. (1399). A Numerical Formulation for N-Dimensional Wave Equations Using Shearlets. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 5(2), 11-24. doi: 10.30473/coam.2021.56816.1157
Rama Amiri; Mohammad Zarebnia; Reihaneh Raisi Tousi. "A Numerical Formulation for N-Dimensional Wave Equations Using Shearlets". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 5, 2, 1399, 11-24. doi: 10.30473/coam.2021.56816.1157
Amiri, Rama, Zarebnia, Mohammad, Raisi Tousi, Reihaneh. (1399). 'A Numerical Formulation for N-Dimensional Wave Equations Using Shearlets', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 5(2), pp. 11-24. doi: 10.30473/coam.2021.56816.1157
Amiri, Rama, Zarebnia, Mohammad, Raisi Tousi, Reihaneh. A Numerical Formulation for N-Dimensional Wave Equations Using Shearlets. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1399; 5(2): 11-24. doi: 10.30473/coam.2021.56816.1157


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.